# SDR DXTA2009111603863

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N876QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258586
- Aircraft time: 4,995 hours, 3,591 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE, LT BRAKE GOES TO THE STOP WITH VERY LITTLE PRESSURE.  SERVICED NR 1 BRAKE MASTER CYLINDER AND BLEED SYS. REF AMM 32-40-00. OPS CHECK GOOD.
